# SDR AALA202311014270

- Difficulty date: August 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: R53420799201
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED #1 DOOR STOP INBOARD LOWER FASTENER HOLE AT FR 68 AND S22R. REPAIRED DOR STOP PER SRM 53-41-12-300-011.
